# SDR AU990898

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 82455027001
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR WEIGHT ON WHEELS SYSTEM WIRE BROKEN AT CONNECTOR 3261-P16.
